Remarks on bandwidth and regularities in functions on finite non-Abelian groups

R. S. Stankovic, J. Astola

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    4 Citations (Scopus)
    Translated title of the contributionRemarks on bandwidth and regularities in functions on finite non-Abelian groups
    Original languageEnglish
    Title of host publicationProceedings of the 38th International Symposium on Multiple Valued Logic, ISMVL, Dallas TX, USA, 22-24 May 2008
    PublisherIEEE Computer Society
    Pages238-243
    ISBN (Print)978-0-7695-3155-7
    DOIs
    Publication statusPublished - 2008
    Publication typeA4 Article in a conference publication
    EventIEEE INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC -
    Duration: 1 Jan 1900 → …

    Conference

    ConferenceIEEE INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC
    Period1/01/00 → …

    Publication forum classification

    • Publication forum level 1

    Cite this